# SDR 9518006633

- Difficulty date: November 14, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N633US
- Make and model: Boeing 747227B
- Aircraft serial: 21991
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 6106765
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, FOUND THE LEFT OVERWING EMERGENCY LIGHT INOPERATIVE.  REPLACED THE POWER SUPPLY AND BATTERY PACK, PERFORMED FUNCTIONAL CHECK AND TEST WAS NORMAL.
